# SDR SWAA2023091901752

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8788L
- Make and model: Boeing 737-8
- Aircraft serial: 67777
- Aircraft time: 2,935 hours, 1,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FWD EMERGENCY LIGHT INOP<[01] RE-LAMPED LH OVER WING FWD EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
